# SDR 9JLA2017083116668

- Difficulty date: August 8, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N260B
- Make and model: Lear 60LEAR
- Aircraft serial: 60238
- Aircraft time: 4,433 hours, 2,766 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66137
- Part serial: K0238AB
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING A FLIGHT,  THE CREW REPORTED THAT A LOW HYDRAULIC PRESSURE INDICATION WAS NOTED. THE FAILURE OF THE LT HYDRAULIC PUMP FORCED THE CREW TO DIVERT.  THE LANDING WAS UNEVENTFUL. MAINTENANCE VERIFIED THAT THE LT ENGINE DRIVEN PUMP HAD A SHEAR SHAFT.  THE LT ENGINE HYDRAULIC PUMP WAS INSTALLED 4 DAYS PRIOR TO THIS EVENT BECAUSE OF OVERHAUL LIMITATIONS.
